Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from performance anxiety erectile dysfunction. Taking cialis 10mg. Suggest eye drop

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1070 Questions
Question
Hi I am 28 years old male. I am suffering from performance anxiety erectile dysfunction. As suggested by my physician,i am taking cialis 10mg and it works pretty well. I know that cialis may affect the eye vision ,although there is not a valid proof regarding that. Can you please suggest me know any eye drops, that could be taken on daily basis in order to keep my eyes healthy and prevent any side effects(vision) from cialis. Although i havent experienced any vision problems,yet..
Posted Mon, 3 Dec 2012 in Men's Health
 
 
Answered by Dr. N. K. Misra 1 hour later
Dear XXXXXXX
thanks for sending your query to us.
the vision problems which occur in such cases occur in people who already have predisposing factors.These include age,more than 50,diabetese,hypertension alcoholism etc.
Since you do not have any of these factors do not occur in your case you should not worry about these.
What you should do is to maintain a healthy life style,proper diet,exercise,and proper rest to take care of your apprehensions.
Any difficulty please do get back to us.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor